# SDR CALA2022042701085

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Bs 2370 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FUS BS 2370 S-15R SKIN FOUND CRACKED REF TO HAECO NON-ROUTINE NO. 9482939, ORIGINATED BY EMP V923294, EA 5380-01113 REV A OP0 14, AD 2016-09-01. PERFORMED BY EMP V923294, FUSELAGE SKIN FOUND CRACKED AT BS2370 REPEAT INSPECTION AS 12000FC INTERVALS. RII BY EMP V903318. STR-15R AREA CARRIED OUT REPAIR AS PER ECRA 5380-01329 REV -. TH IS REPAIR APPROVED AS CAT B REPAIR, REQUIRES FATIGUE INSPECTION TO BE PERFORMED AS A THRESHOLD OF 30000FC OR 180000FH WITH
